# SDR NACA20010021

- Difficulty date: May 15, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 26,755 hours
- Engine: Pwa R2800CB3
- Engine time: 1,559 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A560VWOM
- Condition: Defective
- Location: Nr 3 Engine
- Part time: 1,559 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FEATHERED THE NR 3 ENGINE AT 2311Z DUE TO LOW COMPRESSION INDICATION NR 2 CYLINDER.  REPLACED THE NR 2 CYLINDER.
